# SDR FDEA202304110624

- Difficulty date: April 11, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 800
- Aircraft time: 33,227 hours, 18,500 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 735874D
- Part serial: K0738
- Condition: Failed
- Location: Nr 2 Gen
- Stage of operation: DE
- How discovered: V
- Nature of condition: G, S
- Precautionary procedure: O

## Discrepancy

ON DESCENT LOST GEN 2. GEN DID NOT RESET. REMOVED AND REPLACED #2 ENGINE IDG OPS CHECK GOOD AT THIS TIME REF A 300 AMM 24-11-11-04-01.
